| Catalog Number |
J570G |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an strabismus procedure on (b)(6) 2026 and suture was used.The patient experienced alternating inward deviation of visual objects in both eyes for unknown reasons 10 years ago, accompanied by double shadows in the horizontal direction, without significant visual impairment.Wearing frame glasses for a long time for 7 years without seeking medical attention, the condition gradually worsened during this period.The patient came to the hospital for treatment and was admitted with acute concomitant strabismus for surgical intervention.At the end of the surgery, when the wound was sutured, the package was unpacked and it was found that the suture on the needle was not secure.The doctor replaced the package with a new set of sutures to suture the patient's wound, ending the surgery.There were no patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint #(b)(4).Date sent to the fda: 4/30/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, the following was obtained: did the reported issue contribute to any patient adverse consequences? - when was the needle detached/pulled off from the suture (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify - please provide the source or name of person providing answers to follow-up questions: --received information as following from sales rep via phone today.Please refer to the event description, other information requested is unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.